Correlations of spin states for icosahedral double group
Dong SH(董世海); Hou XW(侯喜文); Ma ZQ(马中骐); Dong, SH; Hou, XW; Ma, ZQ
刊名INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
2001
卷号40期号:2页码:569-581
学科分类Physics
DOI10.1023/A:1004171912938
通讯作者Acad Sinica, Inst High Energy Phys, Beijing 100039, Peoples R China ; Kansas State Univ, Dept Phys, Manhattan, KS 66506 USA ; Univ Three Gorges, Dept Phys, Yichang 443000, Peoples R China ; Natl Autonomous Univ Mexico, Inst Ciencias Nucl, Mexico City 04510, DF, Mexico
文章类型Article
英文摘要The irreducible bases of the icosahedral double groups I' acid I-h' are explicitly presented in their respective group spaces. Applying these bases to the spin states \j, mu >, we obtain a simple formula for combining the spin states into the symmetry-adapted bases which belong to a given row of given irreducible representations of I' and I-h'.
类目[WOS]Physics, Multidisciplinary
研究领域[WOS]Physics
原文出处查看原文
语种英语
WOS记录号WOS:000167909000009
引用统计
被引频次:21[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/237987
专题中国科学院高能物理研究所_理论物理室_期刊论文
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Dong SH,Hou XW,Ma ZQ,et al. Correlations of spin states for icosahedral double group[J]. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,2001,40(2):569-581.
APA 董世海,侯喜文,马中骐,Dong, SH,Hou, XW,&Ma, ZQ.(2001).Correlations of spin states for icosahedral double group.INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,40(2),569-581.
MLA 董世海,et al."Correlations of spin states for icosahedral double group".INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS 40.2(2001):569-581.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
4701.pdf(92KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[董世海]的文章
[侯喜文]的文章
[马中骐]的文章
百度学术
百度学术中相似的文章
[董世海]的文章
[侯喜文]的文章
[马中骐]的文章
必应学术
必应学术中相似的文章
[董世海]的文章
[侯喜文]的文章
[马中骐]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 4701.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。